Alert archive / New Mexico / Wind Advisories in 2023
Wind Advisory 48, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jun 26, 2023, 2:32 PM MDT for 4 counties in New Mexico. It took effect at Jun 27, 2023, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2023, 2:32 PM MDT (20:32 UTC)
- In effect from
- Jun 27, 2023, 12:00 PM MDT
- Expired
- Jun 27, 2023, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Catron County, NM, Cibola County, NM, McKinley County, NM, San Juan County, NM
The radar
The Albuquerque radar (KABX), 130 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3699 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
498 WWUS75 KABQ 262032 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 232 PM MDT Mon Jun 26 2023 NMZ238-270445- /O.EXT.KABQ.EH.W.0001.230627T1800Z-230628T0200Z/ /O.CON.KABQ.HT.Y.0008.000000T0000Z-230627T0200Z/ Chaves County Plains- 232 PM MDT Mon Jun 26 2023 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...EXCESSIVE HEAT WARNING NOW IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... * WHAT...For the Heat Advisory, temperatures up to 108. For the Excessive Heat Warning, dangerously hot conditions with temperatures up to 110 expected. * WHERE...Chaves County Plains. * WHEN...For the Heat Advisory, until 8 PM MDT this evening. For the Excessive Heat Warning, from Noon to 8 PM MDT Tuesday. * IMPACTS...Heat related illnesses increase significantly during extreme heat events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NMZ202-205-270445- /O.NEW.KABQ.WI.Y.0048.230627T1800Z-230628T0200Z/ Chuska Mountains-West Central Plateau- 232 PM MDT Mon Jun 26 2023 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Chuska Mountains and West Central Plateau. * WHEN...From Noon to 8 PM MDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ240-270445- /O.CON.KABQ.HT.Y.0008.000000T0000Z-230627T0200Z/ /O.CON.KABQ.HT.Y.0009.230627T1800Z-230628T0100Z/ Southwest Chaves County- 232 PM MDT Mon Jun 26 2023 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MDT TUESDAY... * WHAT...For the first Heat Advisory, temperatures up to 104. For the second Heat Advisory, temperatures up to 104 expected. * WHERE...Southwest Chaves County. * WHEN...For the first Heat Advisory, until 8 PM MDT this evening. For the second Heat Advisory, from Noon to 7 PM MDT Tuesday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ MA
4 follow-up statements
309 WWUS75 KABQ 270154 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 754 PM MDT Mon Jun 26 2023 NMZ238-271100- /O.EXP.KABQ.HT.Y.0008.000000T0000Z-230627T0200Z/ /O.CON.KABQ.EH.W.0001.230627T1800Z-230628T0200Z/ Chaves County Plains- 754 PM MDT Mon Jun 26 2023 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... * WHAT...Dangerously hot conditions with temperatures up to 111 expected. * WHERE...Chaves County Plains. * WHEN...From Noon to 8 PM MDT Tuesday. * IMPACTS...Heat related illnesses increase significantly during extreme heat events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NMZ240-271100- /O.EXP.KABQ.HT.Y.0008.000000T0000Z-230627T0200Z/ /O.EXT.KABQ.HT.Y.0009.230627T1800Z-230628T0200Z/ Southwest Chaves County- 754 PM MDT Mon Jun 26 2023 ...HEAT ADVISORY NOW IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... * WHAT...Temperatures up to 105 expected. * WHERE...Southwest Chaves County. * WHEN...From Noon to 8 PM MDT Tuesday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NMZ202-205-271100- /O.CON.KABQ.WI.Y.0048.230627T1800Z-230628T0200Z/ Chuska Mountains-West Central Plateau- 754 PM MDT Mon Jun 26 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Chuska Mountains and West Central Plateau. * WHEN...From Noon to 8 PM MDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Areas of blowing dust may reduce visibility to hazardous levels. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Guyer
023 WWUS75 KABQ 270745 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 145 AM MDT Tue Jun 27 2023 NMZ238-271800- /O.CON.KABQ.EH.W.0001.230627T1800Z-230628T0200Z/ Chaves County Plains- 145 AM MDT Tue Jun 27 2023 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * WHAT...Dangerously hot conditions with temperatures up to 112 degrees expected. * WHERE...Chaves County Plains. * WHEN...From Noon today to 8 PM MDT this evening. * IMPACTS...Heat related illnesses increase significantly during extreme heat events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NMZ236-271800- /O.EXA.KABQ.HT.Y.0009.230627T1800Z-230628T0200Z/ Roosevelt County- 145 AM MDT Tue Jun 27 2023 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * WHAT...Temperatures up to 106 degrees expected. * WHERE...Roosevelt County. * WHEN...From Noon today to 8 PM MDT this evening. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ NMZ240-271800- /O.CON.KABQ.HT.Y.0009.230627T1800Z-230628T0200Z/ Southwest Chaves County- 145 AM MDT Tue Jun 27 2023 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * WHAT...Temperatures up to 105 degrees expected. * WHERE...Southwest Chaves County. * WHEN...From Noon today to 8 PM MDT this evening. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NMZ202-205-271800- /O.CON.KABQ.WI.Y.0048.230627T1800Z-230628T0200Z/ Chuska Mountains-West Central Plateau- 145 AM MDT Tue Jun 27 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Chuska Mountains and West Central Plateau. * WHEN...From Noon today to 8 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Patchy blowing dust may reduce visibility to hazardous levels. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
729 WWUS75 KABQ 271431 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 831 AM MDT Tue Jun 27 2023 NMZ238-280200- /O.CON.KABQ.EH.W.0001.230627T1800Z-230628T0200Z/ Chaves County Plains- 831 AM MDT Tue Jun 27 2023 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * WHAT...Dangerously hot conditions with temperatures up to 110 expected. * WHERE...Chaves County Plains including Roswell. * WHEN...From Noon today to 8 PM MDT this evening. * IMPACTS...Heat related illnesses increase significantly during extreme heat events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NMZ236-280200- /O.CON.KABQ.HT.Y.0009.230627T1800Z-230628T0200Z/ Roosevelt County- 831 AM MDT Tue Jun 27 2023 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * WHAT...Temperatures up to 105 degrees expected. * WHERE...Roosevelt County. * WHEN...From Noon today to 8 PM MDT this evening. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ NMZ240-280200- /O.CON.KABQ.HT.Y.0009.230627T1800Z-230628T0200Z/ Southwest Chaves County- 831 AM MDT Tue Jun 27 2023 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * WHAT...Temperatures up to 105 expected. * WHERE...Southwest Chaves County. * WHEN...From Noon today to 8 PM MDT this evening. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NMZ202-205-280200- /O.CON.KABQ.WI.Y.0048.230627T1800Z-230628T0200Z/ Chuska Mountains-West Central Plateau- 831 AM MDT Tue Jun 27 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Chuska Mountains and West Central Plateau including Gallup. * WHEN...From Noon today to 8 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 44
848 WWUS75 KABQ 280208 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 808 PM MDT Tue Jun 27 2023 NMZ238-281000- /O.EXP.KABQ.EH.W.0001.000000T0000Z-230628T0200Z/ /O.NEW.KABQ.HT.Y.0010.230628T1800Z-230629T0200Z/ Chaves County Plains- 808 PM MDT Tue Jun 27 2023 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY... * WHAT...Dangerously hot conditions with temperatures up to 107 expected. * WHERE...Chaves County Plains. * WHEN...From Noon to 8 PM MDT Wednesday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NMZ236-240-280315- /O.EXP.KABQ.HT.Y.0009.000000T0000Z-230628T0200Z/ Roosevelt County-Southwest Chaves County- 808 PM MDT Tue Jun 27 2023 ...HEAT ADVISORY HAS EXPIRED... $$ NMZ202-205-280315- /O.EXP.KABQ.WI.Y.0048.000000T0000Z-230628T0200Z/ Chuska Mountains-West Central Plateau- 808 PM MDT Tue Jun 27 2023 ...WIND ADVISORY HAS EXPIRED... $$ Guyer
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 26, 12:01 PM MDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 26, 12:01 PM MDT, 2 hours 31 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1201 PM MDT Mon Jun 26 2023 ...New AVIATION... .UPDATE... Issued at 957 AM MDT Mon Jun 26 2023 Updated Zone Forecast to increase coverage of sprinkles and dry thunderstorms over central areas late this afternoon and evening, as well as the coverage of thunderstorms along the eastern border of the forecast area, in accordance with recent model and satellite trends. Water vapor loop shows elevated moisture working its way over the forecast area, and there is now a marginal risk of severe thunderstorms across far eastern areas. && .SYNOPSIS... Issued at 117 AM MDT Mon Jun 26 2023 Hot, dry and breezy conditions will persist through the work week, with daily rounds of isolated showers and storms that will produce little to no rainfall and instead favor strong and erratic wind gusts. The hottest conditions will be across the southeast plains where highs will hit well over 100 degrees each day. Temperatures will trend down some and moisture will trend up over the weekend, bringing chances for showers and storms to central and eastern portions of the state. && .SHORT TERM... (Today through Tuesday) Issued at 117 AM MDT Mon Jun 26 2023 Center of the H5 high pressure will wander northward across the Chihuahuan Desert towards West TX today, elongating in the process. Slight weakening is expected as it slowly makes its trek, going from a 597 dam to 595 dam. This, unfortunately, won't do much to offer relief from the heat as pressure heights simply modulate over northern and central NM. What relief will be seen will be from a weak slug of mid-level moisture coming up from the Baja, allowing for more cloud cover this afternoon, especially along the spine of the RGV. This will help to keep locales such as the ABQ metro out of Heat Advisory range. Meanwhile, high temperatures near and beyond the century mark will once again be commonplace in the eastern plains. Roswell is forecast to hit a high temperature near 110F, continuing the now 8-day streak of highs over 105F. This will break the standing records set in 2020 and 1957. A ninth day of over 105F is expected Tuesday, with high temperatures encroaching near-record. A weak upper low moves into the PacNW early Tuesday morning, allowing the sinusoidal pattern over the CONUS to amplify. The H5 high center moves into central TX on Tuesday, which will allow for a reduction of heights for much of northern and central NM. An increase in cloud cover will help to temper daytime highs, with the exception of the east central and southeast plains where temperatures above 100F are still expected to prevail. Southwest winds will increase due to the strengthening H5 winds, especially over the western portion of the CWA, along with the northern mts. The additional mid-level moisture will allow a few storms to come to fruition on Tuesday, though with such poor low-level moisture, showers and storms that do develop will likely be dry in nature. && .LONG TERM... (Tuesday night through Sunday) Issued at 117 AM MDT Mon Jun 26 2023 A round of dry convection will persist into the evening hours Tuesday across central and western NM, with strong/erratic wind gusts likely. A similar setup on Wednesday with the upper high to the southeast over TX and a Pacific trough/low making slow eastward progress from the Great Basin toward the central/southern Rockies. Another round of dry convection is forecast Wednesday afternoon/evening, favoring strong/erratic wind gusts over measurable rainfall. Pressure heights will trend down from mid to late week as the Pacific trough makes slow progress from the southern Rockies out into the plains, which will take the edge off of the heat and allow for low level moisture advection into eastern NM both from the Gulf and from the north late Friday via convective outflow. This will stage moisture for a slow westward creep across the area next weekend as a new upper high builds over SoCal and the Desert Southwest. Chances for showers and storms will trend up over the weekend as a result, generally focusing along and east of the central mountain chain. Flash flooding on burn scars may return as a threat by Sunday. Roswell is forecast to end the long stretch of 100 plus degree days on Sunday, which will put the streak at 17 days and be the 3rd longest stretch on record. && .AVIATION... (18Z TAFS) Issued at 1152 AM MDT Mon Jun 26 2023 Elevated moisture will continue to work its way northeastward across the forecast area today and Tuesday with daily rounds of gusty virga showers and mainly dry thunderstorms along and east of the continental divide during the afternoon and evening. Dry microbursts will be capable of erratic wind gusts over 45 kt in stronger downbursts both days. Tonight, mesoscale models favor northwest areas for lingering rain showers. Like this morning, southeast winds look to bring low clouds with MVFR conditions over the Caprock Region late tonight and early Tuesday morning. These could make it as far north as KTCC, but confidence is low at this time. && .FIRE WEATHER... Issued at 117 AM MDT Mon Jun 26 2023 ...CRITICAL CONDITIONS ACROSS FAR WESTERN NM MONDAY AND TUESDAY... Hot, dry, and unstable weather to continue through the next 7 days for most areas. An influx of moisture will bring some relief to the abysmal RH values seen the last few days, with min RH increasing a few to several percent compared to yesterday. Breezy west to west- southwest winds will take hold across western New Mexico and the northern mountains in the afternoon. As such, did continue the Red Flag Warning as issued by the previous shift. Winds will strengthen further on Tuesday areawide and poor min RH will continue, especially across the west, creating critical fire weather conditions. More localized and shorter duration critical fire weather conditions will exist along portions of the northeast and central highlands. Isolated to scattered showers and thunderstorms will be possible in the northern mountains and given the poor low level moisture, will be drier in nature. This will produce the risk of sudden and erratic downburst winds, along with frequent lightning. The trend for a mix both dry and wet storms will continue each day through Friday. A moist backdoor front will descend into the eastern plains Friday, allowing for an increased possibility of showers and thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 95 60 95 55 / 0 10 10 0 Dulce........................... 88 51 87 45 / 5 20 20 10 Cuba............................ 89 59 88 54 / 10 10 20 5 Gallup.......................... 92 53 91 51 / 0 0 0 0 El Morro........................ 89 55 88 52 / 5 10 5 0 Grants.......................... 93 57 93 51 / 10 10 10 5 Quemado......................... 91 58 91 56 / 5 5 5 0 Magdalena....................... 92 65 92 63 / 10 10 20 10 Datil........................... 90 59 89 57 / 10 5 10 0 Reserve......................... 95 55 94 52 / 0 0 0 0 Glenwood........................ 99 69 98 66 / 5 0 0 0 Chama........................... 82 49 81 46 / 0 20 20 10 Los Alamos...................... 89 64 87 60 / 10 20 30 20 Pecos........................... 89 62 88 59 / 10 10 20 20 Cerro/Questa.................... 83 55 82 50 / 10 10 20 10 Red River....................... 77 48 76 47 / 10 10 20 10 Angel Fire...................... 80 46 79 44 / 10 10 20 10 Taos............................ 89 55 88 49 / 10 10 20 10 Mora............................ 87 57 85 54 / 10 10 30 10 Espanola........................ 95 62 94 57 / 10 10 20 10 Santa Fe........................ 89 64 87 61 / 10 10 20 10 Santa Fe Airport................ 92 62 91 58 / 10 10 20 10 Albuquerque Foothills........... 94 69 94 67 / 10 10 10 10 Albuquerque Heights............. 96 68 95 66 / 10 10 10 5 Albuquerque Valley.............. 98 67 98 64 / 10 10 10 5 Albuquerque West Mesa........... 97 68 95 65 / 10 10 10 5 Belen........................... 101 65 98 62 / 10 10 10 5 Bernalillo...................... 98 67 97 64 / 10 10 10 5 Bosque Farms.................... 99 65 98 61 / 10 10 10 5 Corrales........................ 98 68 97 65 / 10 10 10 5 Los Lunas....................... 100 65 98 62 / 10 10 10 5 Placitas........................ 94 68 93 65 / 10 10 10 10 Rio Rancho...................... 98 67 96 64 / 10 10 10 5 Socorro......................... 101 70 101 67 / 10 10 10 5 Sandia Park/Cedar Crest......... 89 64 89 61 / 10 10 20 10 Tijeras......................... 92 64 92 62 / 10 10 20 10 Edgewood........................ 92 61 92 59 / 10 10 20 10 Moriarty/Estancia............... 93 58 94 55 / 10 10 20 10 Clines Corners.................. 90 61 90 58 / 10 10 10 20 Mountainair..................... 93 62 93 60 / 10 10 10 20 Gran Quivira.................... 94 63 94 61 / 5 10 10 20 Carrizozo....................... 98 70 98 68 / 0 5 5 10 Ruidoso......................... 90 66 90 63 / 5 5 5 10 Capulin......................... 88 61 87 58 / 5 10 20 10 Raton........................... 92 60 90 56 / 0 10 10 10 Springer........................ 95 62 93 57 / 5 10 10 10 Las Vegas....................... 91 61 91 57 / 10 10 20 10 Clayton......................... 91 68 95 67 / 10 20 10 10 Roy............................. 92 64 93 61 / 5 10 10 10 Conchas......................... 102 68 102 66 / 5 10 10 20 Santa Rosa...................... 100 67 98 65 / 5 10 10 20 Tucumcari....................... 100 69 102 68 / 10 10 0 10 Clovis.......................... 98 70 102 69 / 20 20 0 10 Portales........................ 101 71 105 70 / 20 20 0 5 Fort Sumner..................... 102 69 103 68 / 5 10 5 10 Roswell......................... 109 75 111 73 / 0 0 0 5 Picacho......................... 101 69 101 66 / 5 0 5 5 Elk............................. 98 67 98 65 / 0 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MDT this evening for NMZ101-105-120- 121. Fire Weather Watch from Tuesday afternoon through Tuesday evening for NMZ101-105-120. Heat Advisory until 8 PM MDT this evening for NMZ238-240. Excessive Heat Warning from noon to 7 PM MDT Tuesday for NMZ238. Heat Advisory from noon to 7 PM MDT Tuesday for NMZ240. && SHORT TERM...44 LONG TERM....11 AVIATION...44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:07 PM MDT | Red Flag Warning | ABQ | Cibola, Colfax, Guadalupe, McKinley, Mora, Rio Arriba and 6 more | 29 hr |
| Jun 26, 3:46 PM MDT | Special Weather Statement | ABQ | Bernalillo | 44 min |
Nearby
Wind Advisories in New Mexico, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.